Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 68, NWS Birmingham, AL

November 15, 2006Elmore County, Alabama

NWS Birmingham, AL issued this tornado warning at Nov 15, 2006, 10:35 AM CST for Elmore County, Alabama. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2006, 10:35 AM CST (16:35 UTC)
Expired
Nov 15, 2006, 11:15 AM CST
In force
40 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Elmore County, AL

What was reported inside it

TimeReportWhereRemark
Nov 15, 10:45 AM CSTTSTM WND DMG5 Se Wetumpka, ALHOME DAMAGED...SECTION OF ROOF BLOWN OFF...2 MILES NORTHEAST OF OLD BINGHAM. POSSIBLE TORNADO.
Nov 15, 10:45 AM CSTTORNADO 15 Se Wetumpka, ALWELL CONSTRUCTED HOME SUSTAINED SUBSTANTIAL ROOF DAMAGE...ENTIRE ROOF SHIFTED THREE INCHES...WITH SEVERAL TREES SNAPPED OFF OR DOWNED...IN THE EMERALD SUBDIVISION AREA. TRACK LENGTH OF 1.5 MILES LONG AND WIDTH OF 150 YARDS WIDE.
Nov 15, 11:05 AM CSTTSTM WND DMG5 Ne Eclectic, ALTREES AND POWER LINES DOWN ON AL HWY 50 JUST SOUTH OF LAKE MARTIN. POSSIBLE TORNADO.
Nov 15, 11:08 AM CSTTORNADO 15 Ene Eclectic, ALSIGNIFICANT DAMAGE TO A ROOF ON TWO STORY BRICK HOME. ROOF LIFTED OFF ONE END AND LARGE WOODEN CARPORT COMPLETELY BLOWN AWAY. NUMEROUS LARGE TREES SNAPPED AND BLOWN DOWN. TOTAL PATH LENGTH 5 MILES LONG AND 100 YARDS WIDE AT WIDEST POINT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 9:54 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 151635
TORBMX
ALC051-151715-
/O.NEW.KBMX.TO.W.0068.061115T1635Z-061115T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1035 AM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA

* UNTIL 1115 AM CST

* AT 1032 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES
  SOUTHWEST OF ECLECTIC...OR ABOUT 7 MILES EAST OF MONTGOMERY...
  MOVING NORTHEAST AT 35 MPH.

* THE TORNADO IS WILL BE NEAR...
  ECLECTIC BY 1100 AM CST
  KENT BY 1105 AM CST

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3246 8619 3241 8607 3258 8589 3275 8590
      3276 8599

$$

61
2 follow-up statements
000 
WWUS54 KBMX 151643
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 AM CST WED NOV 15 2006

ALC051-151715-
/O.CON.KBMX.TO.W.0068.000000T0000Z-061115T1715Z/
ELMORE AL-
1042 AM CST WED NOV 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CST FOR EASTERN
ELMORE COUNTY...

AT 1039 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 14 MILES SOUTHWEST OF
ECLECTIC...OR ABOUT 7 MILES SOUTHEAST OF WETUMPKA...MOVING NORTHEAST
AT 35 MPH.

THE TORNADO WILL BE NEAR...
  ECLECTIC BY 1100 AM CST
  KENT BY 1105 AM CST
  KOWALIGA BY 1110 AM CST

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3246 8619 3241 8607 3258 8589 3275 8590
      3276 8607

$$

61
000 
WWUS54 KBMX 151718
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 AM CST WED NOV 15 2006

ALC051-151728-
/O.EXP.KBMX.TO.W.0068.000000T0000Z-061115T1715Z/
ELMORE AL-
1118 AM CST WED NOV 15 2006

...THE TORNADO WARNING FOR NORTHEASTERN ELMORE COUNTY EXPIRES AT 1115
AM CST...

AT 1118 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREA. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3261 8602 3260 8599 3268 8591 3275 8590
      3275 8598

$$

61

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 15, 6:44 AM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Nov 15, 6:44 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 AM CST WED NOV 15 2006

.UPDATE...WEATHER AND AVIATION DISCUSSION.

&&

.UPDATE...

GOING TO CHANGE MY TUNE A LITTLE. WARM FRONT HAS ALREADY MOVED
INTO THE SOUTHWESTERN CWA WITH THOSE MAGICAL DEWPOINTS. ALSO OF
NOTE IS THE SQUALL-LINE FILLING IN NICELY WITH A HUGE DRY SLOT
PUSHING IT. FOR THE LINE...ITS HAULING. NEED TO ADJUST ARRIVAL
TIMES SOME. THINKING THE STATE LINE BETWEEN 9 AND 10 AM...I-65
CORRIDOR AROUND NOON...AND EAST AL BY 2 TO 3 PM. ALSO HAD TO
ADJUST THE THREAT AREA. WILL INCLUDE ENTIRE CWA EXCEPT
ETOWAH...CALHOUN...CHEROKEE...AND CLEBURNE FOR TORNADO THREAT. FEEL
THE MAGIC LINE WILL NOT REACH THESE COUNTIES.

&&

.PREVIOUS...

HELLO WEATHER FANS. THE STARS ARE ALIGNING FOR TODAYS EVENT. DEEP SFC
LOW THAT DEVELOPED IN RESPONSE TO THE POWERFUL UPPER-LEVEL LOW IS
QUICKLY MOVING EASTWARD...NOW INTO SOUTHWESTERN AR. CONVECTION IS
NOW BEGINNING TO BUILD JUST AHEAD OF THE ACTUAL FRONT ACROSS
AROUND SHV. ALSO SEE CONVECTION BUILDING IN CENTRAL AR ON THE
NORTHERN TRIPLE POINT. NOTE I SAID NORTHERN. I THINK THIS IS MORE
OF A MODIFIED AIRMASS/SFC TROF. THE BONAFIED WARM FRONT IS INTO
SOUTHERN AR/MS AND A LITTLE BIT OF SOUTHWESTERN AL. THE BIG PUSH
HAS BEGUN FROM THE SOUTH. FOR US THERE IS ONGOING ELEVATED
CONVECTION AND WERE WATCHING THE FRONT.

NOW FOR TODAY. GOING TO SET THE MAGIC REALIZED SFC BASED
INSTABILITY TODAY ON DEWPOINTS. DRUM-ROLL PLEASE...63 TO 65
DEWPOINTS SHOULD DO THE TRICK. WITH THAT IN MIND...TODAYS
FORECASTED MAGIC LINE REMAINS ROUGHLY ALONG AND SOUTH OF THE I-20
CORRIDOR. OF COURSE WE COULD SEE SOME STUFF NORTH OF THIS
LINE. PARDON THE INTERRUPTION...SPC JUST ISSUED THE FIRST TORNADO
WATCH OF THE DAY FOR US. CHECK THE USUAL OUTLETS. BACK TO THE
STORY...EXPECTING TWO ROUNDS TODAY ACROSS OUR SOUTHERN ZONES...
THIS MORNINGS AND THEN WITH THE FRONT. FOR THE FRONT...ITS
HAULING. GOT IT TIMED FOR WESTERN AL AT AROUND 1130 AM...I-65 CORRIDOR
AROUND 200 PM...AND EASTERN AROUND 500 PM. ALL TALK OF DAMAGING
WINDS...HAIL...AND ISOLATED TORNADOES ARE STILL ON THE TABLE.

AFTER THE FRONT THERE WILL BE PLENTY OF WRAP AROUND MOISTURE TO
DEAL WITH...PROBABLY THROUGH FRIDAY MORNING. KEPT LIGHT
RAIN/DRIZZLE IN. SHOULD FINALLY CLEAR OUT TOTALLY BY MID-DAY
FRIDAY SETTING US UP FOR A NICE SEASONAL WEEKEND. WILL SEE ANOTHER
WEAK REINFORCING COLD FRONT ON MONDAY.

THANKS TO THE SURROUNDING OFFICES FOR THE MORNING COORDINATION.

JONES/90

&&

.AVIATION...DISCUSSION FOR 12Z TAFS.

MVFR TO IFR CONDITIONS WILL CONTINUE FOR MUCH OF THE DAY ACROSS CENTRAL
ALABAMA WITH CEILINGS MAINLY BETWEEN 600 TO 1500 FEET. FIRST ROUND
OF SHOWERS AND THUNDERSTORMS WILL CONTINUE AT ALL TAF LOCATIONS
THROUGH THE MORNING HOURS. MAIN LINE OF THUNDERSTORMS WILL MOVE
ACROSS THE AREA THIS AFTERNOON LOWERING VISIBILITIES AND CEILINGS
FOR MUCH OF THE DAY...SUSTAINED SOUTHERLY WINDS OF 10 TO 20 KNOTS
WITH GUSTS AS HIGH AS 25 KNOTS CAN BE EXPECTED THIS MORNING AND
AFTERNOON. ONCE THE FRONT MOVES THROUGH THE AREA LATE THIS
AFTERNOON AND EVENING...WESTERLY WINDS WILL DEVELOP WITH GUSTS AS
HIGH AS 30 KNOTS POSSIBLE.

99

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Nov 14, 8:25 PM CST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
825 PM CST TUE NOV 14 2006

ALZ011>015-017>050-160230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
825 PM CST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS
INCLUDING DAMAGING STRAIGHT LINE WINDS AND POSSIBLY A FEW TORNADOES.
A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT...AND ARRIVE IN WEST CENTRAL ALABAMA BY 8 AM. THIS
LINE OF THUNDERSTORMS IS EXPECTED TO REACH THE INTERSTATE 65 CORRIDOR
BETWEEN 10 AM AND 1 PM AND EXIT THE STATE BY 6 PM.  HOWEVER...
ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AHEAD OF THE MAIN
LINE ASSOCIATED WITH THE COLD FRONT.

WHILE THERE IS SOME QUESTION AS TO HOW UNSTABLE THE AIRMASS WILL
BECOME OVER CENTRAL ALABAMA...SEVERE STORMS WITH WINDS NEAR 70 MPH
AND A FEW TORNADOES ARE POSSIBLE FROM 8 AM THROUGH 6 PM. AT THIS
TIME...THE BEST CHANCE FOR SEVERE STORMS WILL BE FOR AREAS SOUTH OF
A LINE FROM CARROLLTON TO BIRMINGHAM...TO HEFLIN.  HOWEVER...STRONG
TO SEVERE STORMS MAY ALSO BE POSSIBLE FARTHER TO THE NORTH.

IN ADDITION TO THE THREAT OF SEVERE STORMS...CONDITIONS WILL BECOME
BREEZY WEDNESDAY MORNING. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH WILL
BE POSSIBLE WITH OCCASIONAL GUSTS UP TO 35 MPH.

HEAVY RAINFALL WILL ALSO BE A THREAT WITH THIS SYSTEM. RAINFALL
AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE
POSSIBLE. ALTHOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED AT THIS
TIME...LOCALIZED FLOODING MAY BECOME PROBLEMATIC DUE TO CLOGGED
DRAINAGE AREAS FROM FALLING LEAVES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
LIKELY BE NECESSARY ON WEDNESDAY.

12/SIRMON

In the hours before

Special weather statement, Nov 15, 9:11 AM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
911 AM CST WED NOV 15 2006

ALZ011>013-151615-
FAYETTE-LAMAR-MARION-
911 AM CST WED NOV 15 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE...LAMAR AND MARION
COUNTIES UNTIL 1015 AM CST...

...TORNADO WATCH IN EFFECT UNTIL 4 PM...

...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST...

AT 909 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 18 MILES WEST OF BEXAR TO 29 MILES
SOUTHWEST OF MOLLOY...MOVING EAST AT 40 MPH. ISOLATED THUNDERSTORMS
WERE ALSO DEVELOPING OUT AHEAD OF THIS LINE.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
BEXAR...DETROIT...MOLLOY...WESTON...SULLIGENT...VERNON...HAMILTON AND
BEAVERTON THROUGH 1015 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE
TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO
PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION.

JD/81
Special weather statement, Nov 15, 10:01 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 AM CST WED NOV 15 2006

ALZ022-151700-
PICKENS-
1001 AM CST WED NOV 15 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PICKENS COUNTY UNTIL 1100
AM CST...

...TORNADO WATCH IN EFFECT UNTIL 9 PM...

...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST...

AT 1000 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 8 MILES NORTH OF ETHELSVILLE TO 22 MILES
SOUTHWEST OF MEMPHIS...MOVING EAST AT 45 MPH. A SEVERE THUNDERSTORM
WARNING HAS BEEN ISSUED WITH THESE STORMS IN NOXUBEE AND LOWNDES
COUNTIES IN MISSISSIPPI.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
ETHELSVILLE...PICKENSVILLE...MEMPHIS...REFORM...PALMETTO...
COCHRANE...MCMULLEN AND CARROLLTON THROUGH 1100 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE
TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO
PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION.

JD/81
Special weather statement, Nov 15, 10:07 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 AM CST WED NOV 15 2006

ALZ013>015-151700-
FAYETTE-WALKER-WINSTON-
1007 AM CST WED NOV 15 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE...WALKER AND
WINSTON COUNTIES UNTIL 1100 AM CST...

...TORNADO WATCH IN EFFECT UNTIL 9 PM...

...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST...

AT 1004 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 18 MILES NORTHWEST OF NATURAL BRIDGE TO 8
MILES NORTHWEST OF BELK...MOVING EAST AT 40 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
WAYSIDE...BELK...GLEN ALLEN...FAYETTE...BAZEMORE...ELDRIDGE...NATURAL
BRIDGE AND LYNN THROUGH 1100 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE
TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO
PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION.

JD/81
Local storm report, Nov 15, 10:19 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     1 S SULLIGENT           33.88N 88.13W
11/15/2006                   LAMAR              AL   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING THE ROAD JUST SOUTH OF
            SULLIGENT.

&&

DCW
Special weather statement, Nov 15, 10:25 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1025 AM CST WED NOV 15 2006

ALZ030-151730-
SUMTER-
1025 AM CST WED NOV 15 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SUMTER COUNTY UNTIL 1130
AM CST...

...TORNADO WATCH IN EFFECT UNTIL 9 PM...

...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST...

AT 1021 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 7 MILES WEST OF GEIGER TO 42 MILES
SOUTHWEST OF CUBA...MOVING NORTHEAST AT 50 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
GEIGER...EMELLE...GAINESVILLE...YORK...EPES...CUBA...LIVINGSTON AND
BELLAMY THROUGH 1130 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE
TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO
PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION.

JD/81
Local storm report, Nov 15, 10:26 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 AM     TSTM WND DMG     PINTLALA                32.18N 86.37W
11/15/2006                   MONTGOMERY         AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN...DAMAGE TO PINTLALA ELEMENTARY
            SCHOOL. TWO OTHER STRUCTURES DAMAGED...ONE COMPLETELY
            DEMOLISHED. POSSIBLE TORNADO.

&&

DCW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 4:07 AM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more10 hr
Nov 15, 5:22 AM CSTTornado WarningBMXMarengo53 min
Nov 15, 9:34 AM CSTTornado WarningBMXLowndes26 min
Nov 15, 9:38 AM CSTSevere Thunderstorm WarningBMXLamar, Marion37 min
Nov 15, 9:53 AM CSTTornado WarningBMXMontgomery52 min
Nov 15, 10:13 AM CSTFlash Flood WarningBMXLowndes, Montgomery3 hr
Nov 15, 10:19 AM CSTSevere Thunderstorm WarningBMXWinston41 min
Nov 15, 10:20 AM CSTFlash Flood WarningBMXAutauga, Dallas, Hale, Marengo, Perry3 hr
Nov 15, 10:22 AM CSTSevere Thunderstorm WarningBMXPickens38 min
Nov 15, 11:06 AM CSTTornado WarningBMXTallapoosa54 min
Nov 15, 11:09 AM CSTFlash Flood WarningBMXChambers, Clay, Coosa, Elmore, Lee, Macon and 2 more4 hr
Nov 15, 11:32 AM CSTTornado WarningBMXLee28 min
Nov 15, 11:40 AM CSTTornado WarningBMXChambers65 min
Nov 15, 11:57 AM CSTTornado WarningBMXRandolph63 min
Nov 15, 12:08 PM CSTTornado WarningBMXPike37 min
Nov 15, 12:29 PM CSTTornado WarningBMXBarbour61 min
Nov 15, 12:41 PM CSTTornado WarningBMXBullock37 min
Nov 15, 12:41 PM CSTTornado WarningBMXMacon34 min
Nov 15, 1:05 PM CSTTornado WarningBMXLee55 min
Nov 15, 1:12 PM CSTTornado WarningBMXRussell48 min
Nov 15, 1:14 PM CSTFlash Flood WarningBMXLowndes, Montgomery3 hr
Nov 15, 1:32 PM CSTTornado WarningBMXBarbour28 min
Nov 15, 3:18 PM CSTFlash Flood WarningBMXChambers, Lee, Macon, Tallapoosa3 hr

Nearby

Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.